Ayuda
Ir al contenido

Dialnet


Graphs, topologies and simple games

  • Autores: Jesús Mario Bilbao Arrese
  • Localización: Questiió: Quaderns d'Estadística, Sistemes, Informatica i Investigació Operativa, ISSN 0210-8054, Vol. 24, Nº. 2, 2000, págs. 317-331
  • Idioma: inglés
  • Títulos paralelos:
    • Grafos, topologías y juegos simples
  • Enlaces
  • Resumen
    • We study the existence of connected coalitions in a simple game restricted by a partial order. First, we define a topology compatible with the partial order in the set of players. Second, we prove some properties of the covering and comparability graphs of a finite poset. Finally, we analize the core and obtain sufficient conditions for the existence of winning coalitions such that contains dominant players in simple games restricted by the connected subspaces of a finite topological space


Fundación Dialnet

Dialnet Plus

  • Más información sobre Dialnet Plus

Opciones de compartir

Opciones de entorno